Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 151, Number 2

All articles in this issue are freely accessible.

Positive Clifford semigroups on the plane
Reuben W. Farley.
Trans. Amer. Math. Soc. 151 (1970), 353-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263966
Infinite general linear groups over rings
George Maxwell.
Trans. Amer. Math. Soc. 151 (1970), 371-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263932
Continuity of Gaussian processes
M. B. Marcus and L. A. Shepp.
Trans. Amer. Math. Soc. 151 (1970), 377-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264749
The genus of repeated cartesian products of bipartite graphs
Arthur T. White.
Trans. Amer. Math. Soc. 151 (1970), 393-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281653
Measures with bounded convolution powers
Bertram M. Schreiber.
Trans. Amer. Math. Soc. 151 (1970), 405-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264335
Orbits of the automorphism group of the exceptional Jordan algebra.
John R. Faulkner.
Trans. Amer. Math. Soc. 151 (1970), 433-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263886
On topologically invariant means on a locally compact group
Ching Chou.
Trans. Amer. Math. Soc. 151 (1970), 443-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269780
A spectral sequence for the homotopy of nice spaces
A. K. Bousfield and E. B. Curtis.
Trans. Amer. Math. Soc. 151 (1970), 457-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267586
The plane is not compactly generated by a free mapping
S. A. Andrea.
Trans. Amer. Math. Soc. 151 (1970), 481-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267543
Homology of deleted products of one-dimensional spaces
Arthur H. Copeland and C. W. Patty.
Trans. Amer. Math. Soc. 151 (1970), 499-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264651
Isotopy invariants in quasigroups
Etta Falconer.
Trans. Amer. Math. Soc. 151 (1970), 511-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272932
On the symmetric cube of a sphere
Jack Ucci.
Trans. Amer. Math. Soc. 151 (1970), 527-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264664
$k$-groups and duality
N. Noble.
Trans. Amer. Math. Soc. 151 (1970), 551-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270070
Tensor product bases and tensor diagonals
J. R. Holub.
Trans. Amer. Math. Soc. 151 (1970), 563-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279564
Continua for which the set function $T$ is continuous
David P. Bellamy.
Trans. Amer. Math. Soc. 151 (1970), 581-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271910
Metrizability of compact convex sets
H. H. Corson.
Trans. Amer. Math. Soc. 151 (1970), 589-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265904
Close isotopies on piecewise-linear manifolds
Richard T. Miller.
Trans. Amer. Math. Soc. 151 (1970), 597-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266220
Locally convex topological lattices
Albert R. Stralka.
Trans. Amer. Math. Soc. 151 (1970), 629-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264625
Homological dimension and cardinality
B. L. Osofsky.
Trans. Amer. Math. Soc. 151 (1970), 641-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265411
On the geometric means of entire functions of several complex variables
A. K. Agarwal.
Trans. Amer. Math. Soc. 151 (1970), 651-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264107
Applications of the Tumura-Clunie theorem
Chung-chun Yang.
Trans. Amer. Math. Soc. 151 (1970), 659-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268382